# SDR P2EA00058

- Difficulty date: February 21, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND R1 DOOR LOWER HINGE CUTOUT SECTION CRACKED.  REPAIRED CUTOUT FROM BS 288.5 TO BS 304.5 BETWEEN 12L AND 14L IAW SRM 53-30-3, FIG 31.  (M)
